# SDR ASAA2024021247821

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 40,714 hours, 12,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Detached
- Location: Main Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER CAME OFF FIRST CLASS CABIN NEAR ROW 4. GROUNDED - YES. INSTALLED NEW BEZEL COVER AND OPS CKS GOOD PER MM 33-51-00, EMERGENCY LTS TEST.
